# SDR IPXA2016060704325

- Difficulty date: May 12, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING NR 2 SPOILER UPPER SURFACE HAS A PUNCTURE.  REPAIRED PUNCTURED RT WING NR 2 SPOILER IAW SMR 51-71-00, REPAIR GENERAL PARA 19C.
